MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Kekkaku : [Tuberculosis] · 2012

[A case of atypical drug-induced hypersensitivity syndrome caused by isoniazid].

Iwamoto Shinichi, Suzuki Taeko, Sutani Akihisa, Kuraki Takashige, Isobe Takeshi

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 43-year-old man developed fever, systemic erythema, and hepatic dysfunction approximately 1 month after initiating treatment with oral allopurinol and anti-TB drugs. The high fever, skin rash, headache, vomiting, and general malaise aggravated even after discontinuation of the anti-TB drugs and allopurinol, and they continued for more than 2 weeks. Hence, the patient was diagnosed with atypical drug-induced hypersensitivity syndrome. Oral prednisolone was introduced at a dosage of 65 mg, and the systemic symptoms rapidly subsided. Drug lymphocyte stimulation test was positive for isoniazid and oxypurinol, a metabolite of allopurinol. The prednisolone dosage was gradually reduced with 3-7 day intervals, and the patient was discharged on day 31 without any recurrence of the symptoms. Although high fever and erythema occurred again upon resumption of isoniazid, the symptoms gradually improved with oral prednisolone. Finally, the patient was diagnosed with atypical drug-induced hypersensitivity syndrome caused by isoniazid.

Для цитирования: Iwamoto Shinichi, Suzuki Taeko, Sutani Akihisa, Kuraki Takashige, Isobe Takeshi. [A case of atypical drug-induced hypersensitivity syndrome caused by isoniazid].. Kekkaku : [Tuberculosis]. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.